# SDR YENA2023122801662

- Difficulty date: December 28, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 02284
- Aircraft time: 72,069 hours, 25,844 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#1668, PUJ-SJU. (AIRCRAFT PERFORMED ANA IR TURN BACK TO PUJ). 'DIRTY SOCKS SMELL IN AFT OF AIRCRAFT; ACCOMPLISHED INFO NOTICE 2017-T015 UNABLE TO LOCATE SOURCE OF ODOR BOTH PACKS TO BE PLACED ON MEL AND AIRCRAFT REPOSITIONED TO AN MX BASE FOR FURTHER TROUBLESHOOTING.'
